Generalisation of close-to-convex of complex order

Khalida Inayat Noor, and Saqib Hussain, (2010) Generalisation of close-to-convex of complex order. Journal of Quality Measurement and Analysis, 6 (1). pp. 49-56. ISSN 1823-5670

Full text not available from this repository.

Official URL:


Using the concept of operator I µ(> - 1,µ>0 ), we study some new classes of analytic functions. Some inclusion relationships are investigated. We also show that these classes are closed under convolution with a convex function. An application of the results is also discussed

Item Type:Article
Keywords:analytic functions; close-to-convex functions; convolution; integral operator
Journal:Journal of Quality Measurement and Analysis
ID Code:1961
Deposited By: Ms. Nor Ilya Othman
Deposited On:21 Jun 2011 02:53
Last Modified:21 Jun 2011 02:53

Repository Staff Only: item control page